Kathleen J. Smith, MD
a user ...
a user ...
Undergraduate & Medical SchoolMedical: Carver College of Medicine, University of Iowa
Post-Medical School TrainingResidency: Dermatology, Walter Reed Army Medical Center, Washington, DC
Fellowship: Dermatopathology & Immunodermatology, Armed Forces Institute of Pathology, Walter Reed Army Institute of Research
Treatments offered at Dermatology Specialists of Atlanta
Most popular answers from Kathleen J. Smith, MD
Xeractan contains isotretinoin, which was also the active ingredient in Accutane and now in other oral medications that are used to treat acne. It is... READ MORE
First you need to control your acne. A lot of what may bother you is your uneven pigment, and there are a number of topical agents that may help that... READ MORE
What I would suggest is that you immediately start using topical retinol or tretinoin. I would also start using a low dose topical salicylic acid/... READ MORE
Even without laser treatments and even with medical tattooing the chemicals can be found in the lymph node. There is really not good evidence that... READ MORE
These medications are okay to use together; however, I would have probably started you at a lower dose on both medications. For acne aldactone or... READ MORE
Any tension area such as the chest does have an increases incidence of development of a keloid after any kind of trauma. Although anyone can develop a... READ MORE
From what you are describing you seem to have a generally good prognosis. I would recommend that you be evaluated by a dermatologist to determine that... READ MORE
I do not recommend using face oils with retinA, particularly if you break out at all. I would recommend a product with dimethicone or cyclomethicone.... READ MORE
Prior to having facial fillers I recommend that individuals with active gum disease see a dentist and be treated. Oral gum disease is a biofilm which... READ MORE
It does look like you have female pattern alopecia which is associated with individuals with polycystic ovary syndrome. You may also be experiencing... READ MORE
There is no recent activity.